Large deviations for the one-dimensional Edwards model

RW van Hofstad, F den Hollander, W Konig

Research output: Contribution to journalArticleScientificpeer-review

6 Citations (Scopus)
Original languageUndefined/Unknown
Pages (from-to)2003-2039
Number of pages37
JournalAnnals of Probability
Volume31
Issue number4
Publication statusPublished - 2003

Keywords

  • ZX CWTS 1.00 <= JFIS < 3.00

Cite this

van Hofstad, RW., den Hollander, F., & Konig, W. (2003). Large deviations for the one-dimensional Edwards model. Annals of Probability, 31(4), 2003-2039.